# SDR MALA975333

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 3418 · Stall Warning System
- Part: Sas Servo
- Part number: 2744049027
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 3482 - DURING TAXI, ELEVATOR JAMMED WHILE CREW PERFORMED FLIGHT CONTROL CHECK.  TAKEOFF ABORTED.  MAINTENANCE REMOVED AND REPLACED SAS SERVO.  OPS CHECK GOOD.  (M)
